RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 4, Pages 619–625 (Mi mz6186)  

A class of nonlinear differential games

A. A. Azamov


Full text: PDF file (467 kB)

English version:
Mathematical Notes, 1981, 30:4, 805–808

Bibliographic databases:

UDC: 519.9
Received: 16.10.1979

Citation: A. A. Azamov, “A class of nonlinear differential games”, Mat. Zametki, 30:4 (1981), 619–625; Math. Notes, 30:4 (1981), 805–808

Citation in format AMSBIB
\Bibitem{Aza81}
\by A.~A.~Azamov
\paper A class of nonlinear differential games
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 4
\pages 619--625
\mathnet{http://mi.mathnet.ru/mz6186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=638434}
\zmath{https://zbmath.org/?q=an:0482.90093}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 4
\pages 805--808
\crossref{https://doi.org/10.1007/BF01137812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NS56600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6186
  • http://mi.mathnet.ru/eng/mz/v30/i4/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019